Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Characterization theorems for the spaces of derivations of evolution algebras associated to graphs

Texto completo
Autor(es):
Cadavid, Paula [1] ; Rodino Montoya, Mary Luz [2] ; Rodriguez, Pablo M. [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Antioquia, Inst Matemat, Medellin - Colombia
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: LINEAR & MULTILINEAR ALGEBRA; v. 68, n. 7, p. 1340-1354, JUL 2 2020.
Citações Web of Science: 4
Resumo

It is well-known that the space of derivations of n-dimensional evolution algebras with non-singular matrices is zero. On the other hand, the space of derivations of evolution algebras with matrices of rank n-1 have also been completely described in the literature. In this work, we provide a complete description of the space of derivations of evolution algebras associated to graphs, depending on the twin partition of the graph. For graphs without twin classes with at least three elements, we prove that the space of derivations of the associated evolution algebra is zero. Moreover, we describe the spaces of derivations for evolution algebras associated to the remaining families of finite graphs. It is worth pointing out that our analysis includes examples of finite dimensional evolution algebras with matrices of any rank. (AU)

Processo FAPESP: 17/19433-5 - 6o Workshop de Métodos Estatísticos e Probabilísticos
Beneficiário:Pablo Martin Rodriguez
Linha de fomento: Auxílio à Pesquisa - Organização de Reunião Científica
Processo FAPESP: 17/10555-0 - Modelagem estocástica de sistemas interagentes
Beneficiário:Fabio Prates Machado
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 16/11648-0 - Teoremas limite e resultados de transição de fase para modelos de propagação de informação em grafos
Beneficiário:Pablo Martin Rodriguez
Linha de fomento: Auxílio à Pesquisa - Regular